0
2013
Impact Factor

Yakov Pesin

University Park, 16802, USA
Department of Mathematics, Pennsylvania State University

Publications:

Pesin Y.
Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents
2007, vol. 12, no. 5, pp.  476-489
Abstract
This is a survey-type article whose goal is to review some recent results on existence of hyperbolic dynamical systems with discrete time on compact smooth manifolds and on coexistence of hyperbolic and non-hyperbolic behavior. It also discusses two approaches to the study of genericity of systems with nonzero Lyapunov exponents.
Keywords: Lyapunov exponents, hyperbolicity, genericity, ergodicity
Citation: Pesin Y.,  Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents, Regular and Chaotic Dynamics, 2007, vol. 12, no. 5, pp. 476-489
DOI:10.1134/S1560354707050024

Back to the list